# SDR COMA0260296

- Difficulty date: April 30, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 7,885 hours, 8,140 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GROUND LIFT DUMP WARNING DURING T/O.  OPERATIONAL CHECK OF SYSTEM WAS NORMAL.
